Title: BS2 methods for semi-linear second order boundary value problems
Authors: Manni, Carla
Mazzia, Francesca
Sestini, Alessandra ×
Speleers, Hendrik #
Issue Date: 2015
Publisher: Elsevier
Series Title: Applied Mathematics and Computation vol:255 pages:147-156
Abstract: A new class of Linear Multistep Methods based on B-splines for the numerical solution of semi-linear second order Boundary Value Problems is introduced. The presented schemes are called BS2 methods, because they are connected to the BS (B-spline) methods previously introduced in the literature to deal with first order problems. We show that, when using an even number of steps, schemes with good general behavior are obtained. In particular, the absolute stability of the 2-step and 4-step BS2 methods is shown. Like BS methods, BS2 methods are of particular interest, because it is possible to associate with the discrete solution a spline extension which collocates the differential equation at the mesh points.
ISSN: 0096-3003
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
published-paper.pdfPublished paper Published 552KbAdobe PDFView/Open Request a copy

These files are only available to some KU Leuven Association staff members


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science